# SDR DATA2015020701

- Difficulty date: February 7, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N124CA
- Make and model: Stbros SD360
- Aircraft serial: SH3652
- Aircraft time: 34,817 hours, 42,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SUSTAINED AN INFLIGHT LIGHTNING STRIKE.  AIRCREW WITNESSED A BRIGHT FLASH, SMALL CONCUSSION & LOUD BOOM.  SHORTLY AFTER A LIGHT SMOKE OR BURNING RUBBER SMELL WAS NOTICED.  NO WARNING LIGHTS WERE ACTIVATED, ALL EQUIP WITH THE EXCEPTION OF THE WEATHER RADAR WERE OPERATING NORMALLY.  IT WAS DECIDED TO LAND THE ACFT AT THE NEAREST AIRPORT IN A NON EMER MANNER & INVESTIGATE ACFT CONDITION.  ACFT WAS SAFELY LANDED WITHOUT INCIDENT WHERE SIGNIFICANT STRUCTURAL DAMAGE WAS FOUND.  ACFT IS CURRENTLY REMOVED FROM FURTHER SERVICE PENDING FURTHER INSPECTION & DETERMINATION OF COMPLETE AMOUNT OF DAMAGE.  PHOTOS OF STRUCTURAL DAMAGE TO BE INCLUDED TO SUPPORT THIS SDR.
